# SDR QXEA200700593

- Difficulty date: April 9, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 14,187 hours, 10,290 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Imbalance
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - DURING TAXI OUT, FUEL IMBALANCE OF 600 POUNDS NOTED WITH LEFT TANK HIGHER THEN THE RIGHT.  DESELECTED MANUAL CROSS FLOW.  AUTO CROSSFLOW DID NOT BEGIN.  SELECTED MANUAL CROSSFLOW AND FUEL STARED TO TRANSFER IN THE WRONG DIRECTION.  RESELECTED MANUAL CROSSFLOW AND IT TRANSFERRED CORRECTLY.  AFTER TAKEOFF MANUAL WAS DESELECTED PER THE NORMAL CHECKLIST AND A FUEL IMBALANCE WAS NOTED WITH THE RIGHT WING 500 POUNDS HIGHER.  CROSSFLOW CONTINUED UNTIL RIGHT WING WAS 100 POUNDS HEAVY.  FUEL FLOWS WERE MATCHING BUT THE RIGHT WING WAS 210 POUNDS HEAVY WITH CROSSFLOW OFF.  WHEN CROSSFLOW RESTARTED, FLOW WENT THE OTHER WAY.  MAINTENANCE INTERROGATED THE MDC AND FOUND NO LISTED FAULTS OR HISTORY.  PERFORMED A OPERATIO
